Format

Send to

Choose Destination
See comment in PubMed Commons below
Gan To Kagaku Ryoho. 2012 Apr;39(4):593-7.

[Expression of allergic reactions to oxaliplatin].

[Article in Japanese]

Author information

1
Dept. of Pharmacy,Juntendo University Urayasu Hospital.

Abstract

Oxaliplatin (L-OHP), a platinum-containing antineoplastic agent, is a key drug for the treatment of colorectal cancer. However, it is often difficult to continue with its treatment because of the expression of allergic reactions. This study was an investigation of the expression of allergic reactions resulting from administration of L-OHP. A retrospective analysis was performed on patients undergoing therapeutic regimens including L-OHP, from April 2009 to November 2010 in Juntendo University Urayasu Hospital. The results showed that allergic reactions were expressed in 15 out of 81 patients (18. 5%). A high correlation was found between the time from administration until expression of the allergic reaction, and the number of treatment courses (r=-0. 521, p=0. 047). When patient characteristics were compared between the allergic reaction group and the no-reaction group, it was suggested that differences due to the regimen or the presence or absence of liver metastasis, which is considered to be related to drug metabolism, had no effect. Items showing significant differences were sexual difference(p=0. 022)and the effect of changes depending on the dose form of L-OHP(p=0. 003). It was possible to continue treatment with L-OHP in six patients even after expression of allergic reactions. Anti-allergy measures such as additional administration of steroids or antihistamines were suggested to be useful for continuing treatment.

PMID:
22504684
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Sunmedia PierOnline
    Loading ...
    Support Center